|For Dr. Dieterich
Aug 4, 2003
First of all, thank you for being so helpful and supportive. I have a question. My husband is HIV positive taking Viracept and Combivir. Also, he is 10 1/2 months on treatment with peg-intron for Hep C. He is undetectable. However, he has recently developed diarrhea again and is drained. Do you possibly know what this is from? I read something on the side effects of Combivir, which he was recently put on again, and that it can be toxic to the liver. Why would his HIV doctor put him on this medication when he has Hep C? Any input would be greatly appreciated. Thank you very much.
| Response from Dr. Dieterich
Combivir is generally very easy on the liver, as is Viracept. The main side effect of Viracept is diarrhea so that may be what is happening now. However many people also get diarrhea from the interferon. He should make sure he sees his MD about it so that we can be sure that he did not pick up a parasite.Sounds like he is well on his way to a cure! Keep up the good work! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Bad Will The Sore Throat And Muscle Aches Be When You Have Hiv?
- Can The Use Of Lubricants Containing Nonoxynol-9 Further Reduce Hiv Risk?
- What Are The Best Weapons In The Fight Against Hiv Aids?
- Single Black Men Hiv Positive
- Can Atripla Cause False Positive On Drug Screen For Marijuna?
- Hiv And Tooth Decay
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.